JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MULTIOBJECTIVE VARIATIONAL PROGRAMMING UNDER GENERALIZED VECTOR VARIATIONAL TYPE I INVEXITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MULTIOBJECTIVE VARIATIONAL PROGRAMMING UNDER GENERALIZED VECTOR VARIATIONAL TYPE I INVEXITY
Kim, Moon-Hee;
  PDF(new window)
 Abstract
Mond-Weir type duals for multiobjective variational problems are formulated. Under generalized vector variational type I invexity assumptions on the functions involved, sufficient optimality conditions, weak and strong duality theorems are proved efficient and properly efficient solutions of the primal and dual problems.
 Keywords
efficient solutions;properly efficient solutions;vector variational type I invex invex problem;generalized vector variational type I invex problem;optimality;duality;
 Language
English
 Cited by
 References
1.
J. Math. Anal. Appl., vol.166. pp.241-229

2.
Asia Pacific J. Oper. Res., vol.10. pp.219-232

3.
J. Math. Anal. Appl., vol.80. pp.545-550 crossref(new window)

4.
J. Math. Anal. Appl., vol.261. pp.562-577 crossref(new window)

5.
J. Austral. Math. Soc. Ser. B, vol.34. pp.43-53 crossref(new window)

6.
J. Optim. Theory Appl., vol.80. pp.465-482 crossref(new window)

7.
J. Math. Anal. Appl., vol.218. pp.34-48 crossref(new window)

8.
J. Math. Anal. Appl., vol.202. pp.53-71 crossref(new window)

9.
J. Math. Anal. Appl., vol.134. pp.322-328 crossref(new window)

10.
Indian J. Pure Appl. Math., vol.25. pp.801-813

11.
J. Math. Anal. Appl., vol.153. pp.309-330 crossref(new window)

12.
J. Math. Anal. Appl., vol.196. pp.411-427 crossref(new window)